# SDR SWIA202156445

- Difficulty date: January 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF TASK CARD 53-900-511 AUDIT FOUND T BRACKET AT FS 499 ON R/H SIDE BROKEN. (C-CHECK) RO 2/25/2021 INSTALLED NEW CLEAT P/N 601R38605-3 I.A.W. DRW 601R38605 REV. NC REF. CRJ200 SRM 51-42-21 / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME.
